# SDR SIMA201911187001

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,278 hours, 32,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVERWING EMERGENCY LIGHT INOP.-C/A-RELAMPED LH FWD OVERWING EMERGENCY LIGHT IAW EMB-145 AMM 33-50-07. TESTED SATISFACTORY.
